# SDR 9508429140

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN THE LEFT SIDE KEEL TO MAIN LANDING GEAR DOOR ACTUATOR ATTACH FITTING FS 585.  REPLACED FITTING P/N 9915511-5 PER DWG 9910164.
